Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A termination criterion for iterative methods used to find the zeros of polynomials


Author: Masao Igarashi
Journal: Math. Comp. 42 (1984), 165-171
MSC: Primary 65H05; Secondary 65G99
DOI: https://doi.org/10.1090/S0025-5718-1984-0725991-X
MathSciNet review: 725991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new criterion for terminating iterations when searching for polynomial zeros is described. This method does not depend on the number of digits in the mantissa; moreover, it can be used to determine the accuracy of the resulting zeros. Examples are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05, 65G99

Retrieve articles in all journals with MSC: 65H05, 65G99


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0725991-X
Keywords: Algebraic equation, zeros of polynomials, round-off errors
Article copyright: © Copyright 1984 American Mathematical Society